MAUDE Adverse Event Report: BIOTRONIK AG, BUELACH, SWITZERLAND ORSIRO (US) 2.5/18; CORONARY DRUG-ELUTING STENT

BIOTRONIK AG, BUELACH, SWITZERLAND ORSIRO (US) 2.5/18; CORONARY DRUG-ELUTING STENT
Model Number 401748
Medical Device Problem Codes Material Puncture/Hole (1504); Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Event or Problem Description
An orsiro drug-eluting stent system was chosen to treat a severely calcified lesion in a distal severely tortuous lad.After preparing the lesion with a rotablade and pre-dilatation the device was placed in the lesion.During inflation the balloon popped at 8 atm and the stent migrated into patients body.The stent could be retrieved.
 
Additional Manufacturer Narrative
Neither the complaint instrument nor the angiographic material was returned for analysis.Therefore no technical investigation on the subject could be performed.The production documentation was reviewed to establish whether a deviation from the manufacturing process could be the cause for the reported event.Review of the production documentation of the last three orsiro us 2.5/18 lots that were delivered to the hospital prior to the date when the cnf was filled out verified that the instruments were manufactured according to specifications and fulfilled all the requirements of inprocess and final inspection.In addition to visual inspections each instrument is tested for air tightness by means of a helium leak test.We can therefore confirm that the instruments were delivered in a leak-proof condition.Based on the conducted investigations, no manufacturing or material related root cause could be determined.Taking into account the physicians description of the intervention and the lesion, the root cause is most likely related to the patients anatomy.

Brand Name
ORSIRO (US) 2.5/18
Common Device Name
CORONARY DRUG-ELUTING STENT
Manufacturer (Section D)
BIOTRONIK AG, BUELACH, SWITZERLAND
ackerstrasse 6
buelach CH-81 80
CH  CH-8180
MDR Report Key9597203
Report Number1028232-2020-00264
Device Sequence Number2387577
Product Code NIQ
UDI-Device Identifier07640130439030
UDI-Public07640130439030
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P170030
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/30/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number401748
Device Catalogue NumberSEE MODEL NO.
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 12/30/2019
Supplement Date Received by Manufacturer03/11/2020
Initial Report FDA Received Date01/16/2020
Supplement Report FDA Received Date03/11/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;